Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 19, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Nov 20, 2015, 2:58 PM MST for El Paso County, Hudspeth County, Texas; Grant County, Hidalgo County, New Mexico. It took effect at Nov 21, 2015, 5:00 AM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2015, 2:58 PM MST (21:58 UTC)
- In effect from
- Nov 21, 2015, 5:00 AM MST
- Expired
- Nov 21, 2015, 6:00 PM MST
- In force
- 13 hr
- Issued by
- NWS El Paso, TX
Counties Grant County, NM, Hidalgo County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 47 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 10.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2447 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
2 follow-up statements
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
720 WWUS74 KEPZ 212301 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 401 PM MST SAT NOV 21 2015 ...COLD AIR MASS WILL RESULT IN FIRST FREEZE FOR EL PASO THIS FALL... .A COLD AIR MASS IS IN PLACE BEHIND A STRONG COLD FRONT THAT MOVED ACROSS THE AREA EARLY THIS MORNING. GUSTY EAST WINDS WILL DECREASE UNDER CLEAR SKIES AND SET UP AN IDEAL RADIATIONAL COOLING SCENARIO. THUS EL PASO PROPER AND ALAMOGORDO WILL EXPERIENCE THEIR FIRST FREEZING TEMPERATURES OF THE SEASON. ALL OTHER AREAS IN SOUTHERN NEW MEXICO AND FAR WEST TEXAS HAVE ALREADY BEEN AT OR BELOW FREEZING...AND THE ENTIRE AREA WILL BE BELOW FREEZING TONIGHT AND EARLY SUNDAY. NMZ412-TXZ418-419-220715- /O.NEW.KEPZ.FZ.W.0006.151122T0300Z-151122T1600Z/ CENTRAL TULAROSA BASIN-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...ALAMOGORDO...TULAROSA... WHITE SANDS MONUMENT...DOWNTOWN...WEST EL PASO...UPPER VALLEY... FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO 401 PM MST SAT NOV 21 2015 ...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MST SUNDAY. * AREA AFFECTED FOR FIRST FREEZE...EL PASO AND ALAMOGORDO URBAN AREAS. * TEMPERATURE...MID TO UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NMZ404-220100- /O.CON.KEPZ.WI.Y.0019.000000T0000Z-151122T0100Z/ SOUTHWEST DESERT/LOWER GILA RIVER VALLEY- INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN 401 PM MST SAT NOV 21 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * TIMING...11 AM TO 6 PM TODAY. * WINDS...SOUTHEAST 25 TO 35 MPH...WITH OCCASIONAL GUSTS TO 50 MPH. * IMPACTS...DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ FAUSETT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Nov 20, 2:53 AM MST, 12 hours 5 minutes earlier.
Area forecast discussion, Nov 20, 2:53 AM MST, 12 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 253 AM MST FRI NOV 20 2015 .SYNOPSIS... WESTERLY WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN NW MEXICO AND WEST TEXAS TODAY. A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT CAUSING MUCH COOLER AND BREEZY TO WINDY CONDITIONS ON SATURDAY. WEST TO SOUTHWEST WINDS WILL RESULT IN WARMER TEMPERATURES LATER NEXT WEEK. HOWEVER AN APPROACHING LOW PRESSURE SYSTEM WILL ALSO GENERATE A FEW RAIN SHOWERS ACROSS THE BORDERLAND WEDNESDAY THROUGH THURSDAY. && .DISCUSSION... WESTERLY WINDS WILL TRANSPORT SLIGHTLY WARMER DRY AIR INTO NEW MEXICO AND WEST TEXAS TODAY CAUSING TODAYS HIGH TEMPERATURES TO RISE TO AROUND 5 TO 10 DEGREES ABOVE NORMAL. TONIGHT UPPER SHORT WAVE WILL DIVE ACROSS THE CENTRAL ROCKIES INTO THE PLAINS STATES WITH STRONG 1045 MB SURFACE HIGH BEHIND IT PUSHING A COLD FRONT WESTWARD THROUGH THE CWA. RATHER TIGHT SURFACE GRADIENT WILL GENERATE BREEZY TO WINDY CONDITIONS ALONG AND BEHIND THE FRONT SATURDAY MORNING...ESPECIALLY ALONG WESTERN FACING SLOPES WHERE DOWNSLOPE WINDS WILL EXIST. STRONG ATTENDANT COLD AIR ADVECTION WILL ALSO COOL SATURDAY TEMPERATURES 15 TO 20 DEGREES OR AROUND 10 DEGREES BELOW NORMAL. DIMINISHED WINDS...LOW HUMIDITY AND CLEAR SKIES WILL THEN ALLOW TEMPERATURES TO FURTHER COOL TO BELOW FREEZING ALMOST ALL LOCATIONS BY SUNRISE SUNDAY. MONDAY AND TUESDAY A DEEPENING UPPER LOW WILL DEVELOP OVER THE NORTHWESTERN UNITED STATES CAUSING A SLOWLY STRENGTHENING ZONAL FLOW ACROSS THE SOUTHERN ROCKIES. ASSOCIATED DOWNSLOPE WINDS WILL INDUCE WEAK LEE TROUGH ALONG THE FRONT RANGE WITH DEEP WESTERLY FLOW ADVECTING MILDER AIR BACK INTO THE CWA. THUS TEMPERATURES SHOULD RISE TO A LITTLE ABOVE NORMAL BY TUESDAY. AS UPPER LOW SHIFTS SLOWLY SOUTHWARD THE LOW AND MID LEVEL WINDS BACK AND BECOME MORE SOUTHWESTERLY ACROSS THE REGION. THIS WILL SUSTAIN TRANSPORT OF MILD AIR BUT ALSO ADVECT MOISTURE INTO THE CWA. THIS FACTOR PLUS WEAK EMBEDDED SHORT WAVES ALOFT WILL BRING INCREASED CLOUD COVER ALONG WITH ISOLATED RAIN SHOWERS WEDNESDAY THROUGH THURSDAY. && .AVIATION...20/12Z-21/12Z. WESTERLY WINDS WILL BRING VFR MOSTLY CLEAR CONDITIONS THROUGH THE PERIOD. A COLD FRONT MOVING EAST TO WEST WILL CAUSE INCREASING EASTERLY SURFACE WINDS AFTER 09Z WITH WINDS GUSTING FROM 30 TO 40 KT ALONG WESTERN FACING SLOPES BY 12Z. && .FIRE WEATHER... WESTERLY WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN NW MEXICO AND WEST TEXAS TODAY WITH AFTERNOON TEMPERATURES ABOUT 10 DEGREES ABOVE NORMAL. A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT CAUSING MUCH COOLER AND BREEZY TO WINDY CONDITIONS ON SATURDAY. NORTHEAST WINDS WILL GUST FROM 30 TO 40 MPH SATURDAY MORNING WITH HIGHEST SPEEDS ALONG WESTERN FACING MOUNTAIN SLOPES. TEMPERATURES ON SATURDAY WILL ALSO COOL FROM 15 TO 20 DEGREES. WEST TO SOUTHWEST WINDS WILL RESULT IN WARMER NEAR OR ABOVE NORMAL TEMPERATURES LATER NEXT WEEK. HOWEVER AN APPROACHING LOW PRESSURE SYSTEM WILL ALSO GENERATE A FEW RAIN SHOWERS ACROSS THE REGION WEDNESDAY THROUGH THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 70 39 51 30 / 0 0 0 0 SIERRA BLANCA 70 34 45 26 / 0 0 0 0 LAS CRUCES 69 36 51 27 / 0 0 0 0 ALAMOGORDO 68 32 48 26 / 0 0 0 0 CLOUDCROFT 53 21 33 22 / 0 0 0 0 TRUTH OR CONSEQUENCES 67 34 50 30 / 0 0 0 0 SILVER CITY 63 33 52 28 / 0 0 0 0 DEMING 70 38 54 29 / 0 0 0 0 LORDSBURG 69 35 56 29 / 0 0 0 0 WEST EL PASO METRO 71 39 51 31 / 0 0 0 0 DELL CITY 71 30 47 23 / 0 0 0 0 FORT HANCOCK 73 38 50 28 / 0 0 0 0 LOMA LINDA 68 34 46 28 / 0 0 0 0 FABENS 72 34 51 26 / 0 0 0 0 SANTA TERESA 69 37 51 28 / 0 0 0 0 WHITE SANDS HQ 69 37 51 29 / 0 0 0 0 JORNADA RANGE 68 31 52 23 / 0 0 0 0 HATCH 69 34 53 26 / 0 0 0 0 COLUMBUS 69 38 52 29 / 0 0 0 0 OROGRANDE 69 36 51 27 / 0 0 0 0 MAYHILL 62 22 37 23 / 0 0 0 0 MESCALERO 60 22 40 23 / 0 0 0 0 TIMBERON 59 27 38 25 / 0 0 0 0 WINSTON 63 28 45 26 / 0 0 0 0 HILLSBORO 68 33 51 27 / 0 0 0 0 SPACEPORT 68 32 52 26 / 0 0 0 0 LAKE ROBERTS 67 25 53 22 / 0 0 0 0 HURLEY 66 32 52 26 / 0 0 0 0 CLIFF 69 30 60 24 / 0 0 0 0 MULE CREEK 68 28 60 23 / 0 0 0 0 FAYWOOD 67 34 51 27 / 0 0 0 0 ANIMAS 71 37 56 29 / 0 0 0 0 HACHITA 70 35 54 27 / 0 0 0 0 ANTELOPE WELLS 70 36 56 27 / 0 0 0 0 CLOVERDALE 69 41 56 30 / 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05 ROGASH
Hazardous weather outlook, Nov 20, 6:00 AM MST, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 600 AM MST FRI NOV 20 2015 NMZ401>417-TXZ418>424-211300- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 600 AM MST FRI NOV 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDY AND COOLER CONDITIONS LATE FRIDAY NIGHT AND SATURDAY MORNING BEHIND A BACKDOOR COLD FRONT. NORTHEAST WINDS WILL GUSTY FROM 30 TO 40 MPH WITH GUSTS UP TO 50 MPH ALONG WESTERN FACING MOUNTAIN SLOPES. THE WINDS SHOULD GRADUALLY DIMINISH IN THE AFTERNOON. THERE WILL ALSO BE ISOLATED RAIN SHOWERS WEDNESDAY THROUGH THURSDAY WITH RAINFALL AMOUNTS GENERALLY LESS THAN A QUARTER INCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ROGASH
Nearby
Wind Advisories in Texas, 2015Wind Advisories in New Mexico, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.